Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of invariant measures


Author: Henry M. Schaerf
Journal: Bull. Amer. Math. Soc. 67 (1961), 504-506
DOI: https://doi.org/10.1090/S0002-9904-1961-10660-5
MathSciNet review: 0137819
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografie Matematyczne, Warszawa, 1932.
  • 2. H. M. Schaerf, On the existence of invariant measures. Preliminary report, Bull. Amer. Math. Soc. vol. 62 (1956) p. 580. MR 137819
  • 3. H. M. Schaerf, Intégrale et mesure dans certains espaces algébriques, Portugal. Math. vol. 4 (1945) pp. 211-216. MR 12330
  • 4. F. B. Wright, On the existence of invariant measures, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 506-507. MR 124463


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10660-5

American Mathematical Society